# SDR SCNA20201201395

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAFFLE AT STA 500G-500H, LBL 25, WL 156.  REMOVED DAMAGED BAFFLE AT STA 500H-500G LBL 25 WL 156, IAW SRM 51-40-02.  INSTALLED NEW BAFFLE P/N 143A7510-21 PO NR 807437, IAW SRM 51-40-02, DWG 143A7505 REV B.
